# SDR FDEA200908303130

- Difficulty date: August 30, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE SKIN SEVERAL FASTENERS FOUND WITH CORROSION.    EVALUATE AND RECTIFY.  RT WING UPPER SKIN QTY 18 EACH CORRODED FASTENERS REPAIRED IAW EA F-5720-131067, WINGS-WING SECONDARY STRUCTURE-RT WING UPPER SKIN WS 285, WS 341, STR U1 AND STR U13 SURFACE CORROSION REPAIR-STATIC STRENGTH  APPROVAL PENDING DTE.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
